Publikacje

Publikacje punktowane

red. Dorota Jakubczyk
  1. B. Lulek, D. Jakubczyk, Homotopy of classical configuration space for the two-magnon sector of a magnetic Heisenberg ring, Central European Journal of Physics (CEJP), 1, No.1, 132-144 (2003)
  2. B. Lulek, D. Jakubczyk, P. Jakubczyk, Kinematics of the Heisenberg chain and irreducible bases of the Weyl duality, Mol. Phys., 102, 1269-1278(2004)
  3. T. Lulek, P. Jakubczyk, D. Jakubczyk, Magnetic interpretation of the Robinson - Schensted - Knuth algorithm, Mol. Phys., 102, 1279-1284(2004)
  4. D. Jakubczyk, B. Lulek, The role of paths in Robinson-Schensted algorithm (RS), and Kerov, Kirillov and Reshetikhin bijection (KKR), Phys. Stat. Sol.(b), 242, No. 2, 322-326(2005)
  5. T. Lulek, B. Lulek, D. Jakubczyk, P. Jakubczyk, Rigged strings, Bethe Ansatz, and the geometry of the classical configuration space of the Heisenberg magnetic ring, Physica B: Condensed Matter, 382/1-2, 162-180(2006)
  6. B. Lulek, T. Lulek, P. Jakubczyk, D. Jakubczyk, Kostka matrices at the level of bases and the complete set of commuting Jucys-Murphy operators, Physica B: Physics of Condensed Matter, 404, 115-121(2009)
  7. P. Jakubczyk, D. Jakubczyk, T. Lulek, Operator techniques in the Hopf algebra for a symmetric group within Racah calculus for Bethe Ansatz eigenfunctions, Phys. Stat. Sol., 246, 1029-1032(2009)
  8. P. Jakubczyk, Y. Kravets, D. Jakubczyk , Entanglement of one-magnon Schur-Weyl states, Eur. Phys. J. D,  61, 507-512 (2011)
  9. D. Jakubczyk, P. Jakubczyk, On the Permutational Symmetry of the Hubbard Model, Acta Phyica Polonica B,  42, 1825-1836 (2011)
  10. D.Jakubczyk, On the translational symmetry of infinite U Hubbard model, Modern Physics Letters B, 26, 1150005 (2012)
  11. P. Jakubczyk, A. Wal, D. Jakubczyk, T. Lulek, Computer implementation of the Kerov-Kirillov-Reshethikin algorithm, Computer Physics Communications, 83, 1354-1362 (2012)
  12. D.Jakubczyk, P. Jakubczyk, On the SU(2) x SU(2) symmetry in the Hubbard model, Central European Journal of Physics, 10, 906-912 (2012)
  13. D. Jakubczyk, P. Jakubczyk, On the transfer matrix in the Hubbard model, Chinese Journal of Physics, 51, 744 (2013)
  14. D. Jakubczyk, An analysis of solutions of the one-dimensional Hubbard model, Reports on Mathematical Physics, 72, 379-388 (2013)
  15. Y. Kravets, P. Jakubczyk, D. Jakubczyk, Classification of entanglement via rigged string configurations, Physical Review A, 88, 022331 (2013)
  16. D. Jakubczyk, The exact diagonalization technique for the attractive Hubbard model, Acta Physica Polonica B, 44, No 9, 1921-1928 (2013)
  17. D. Jakubczyk, The exact results in the one-dimensional Hubbard model, Acta Physica Polonica B, Acta Physica Polonica B, 45, No 8, 1759-1770 (2014)
  18. D. Jakubczyk, P. Jakubczyk, Y. Kravets, On the application of the Jucys-Murphy operators in the Hubbard model of solids, Reports on Mathematical Physics, 74, 339, (2014)
  19. P. Jakubczyk, Y. Kravets, D. Jakubczyk, An alternative approach to the construction of Schur-Weyl transform, EPJ D, 69, Nr 2, Nr art. 36, (2015)
  20. D. Jakubczyk, L. Galisova, The Hilbert space and the exact solution of the spin-electron double tetrahedral chain, Acta Physica Polonica A, 128, No. 2, 173-175 (2015)  
  21. D. Jakubczyk, Some exact results in the one-dimensional attractive Hubbard model, Acta Physica Polonica A, 128, No. 2, 170-172 (2015)
  22. L. Galisova, D. Jakubczyk, Ground-state and magnetocaloric properties of a coupled spin-electron double-tetrahedral chain (exact study at the half filling), Physica A, 466, 30-43 (2017) 
  23. D. Jakubczyk, P. Jakubczyk, System size dependence of entanglement in quantum one-dimensional models, Acta Physica Polonica A, 132, 158-160 (2017) 
  24. D. Jakubczyk, P. Jakubczyk, Combinatorial approach to the representation of the Schur-Weyl duality in one-dimensional spin systems, Journal of Mathematical Physics, 59, 023504 (2018)
  25. D. Jakubczyk, The one-dimensional Hubbard model in the limit of U>>t,  Reports on Mathematical Physics, 83, 139-162 (2019)
  26. D. Jakubczyk, P. Jakubczyk, The example of using the Schur-Weyl duality in one-dimensional Hubbard model, przyjęta do druku w Acta Physica Polonica A

Inne publikacje

red. Dorota Jakubczyk
  1. D. Gołojuch (Jakubczyk), R. Bal, P. Jakubczyk, Magnetic configurations, Riggings, Bethe Ansatz and Robinson-Schested-Knuth Algorithm, in ALCOMA, A. Betten, A. Kohnert, R. Laue, A. Wassermann (Eds), Springer-Verlag, New York, 147-157(2000)
  2. D. Gołojuch (Jakubczyk), E. Kozak, P. Jakubczyk, String Configurations on Small Rings, in SSPCM,  B. Lulek, T. Lulek and A. Wal (Eds), World Sci., Singapore, 6, 323-326(2001)
  3. D. Gołojuch (Jakubczyk), E. Kozak, P. Jakubczyk , R. Bal, Reduced Configuration Space for the System of Three Bethe Pseudoparticles, in SSPCM, B. Lulek, T. Lulek and A. Wal (Eds), World Sci., Singapore, 6, 326-329(2001)
  4. E. Kozak, R. Niemiec, D. Gołojuch (Jakubczyk), P. Jakubczyk, Completeness of Bethe Ansatz Solutions, in SSPCM, B. Lulek, T. Lulek and A. Wal (Eds), World Sci., Singapore, 6, 329-335(2001)
  5. D. Jakubczyk, B. Lulek, Mobius strip as the configuration space for the case of two magnons in Bethe Ansatz, in SSPCM, B. Lulek, T. Lulek and A. Wal (Eds), World Sci., Singapore, 7, 309-318(2003)
  6. B. Lulek, T. Lulek, D. Jakubczyk, P. Jakubczyk,  Kostka matrices at the level of bases, in R. C. King, M. Bylicki and J. Karwowski (Eds.), Symmetry, Spectroscopy and Schur, Nicolaus Copernicus U. P., Toruń 2006, 197
  7. P. Jakubczyk ,T. Lulek, D. Jakubczyk, B. Lulek, The duality of Weyl and linear extension of Kostka matrices, J. Phys. Conference series, 30, 203-207(2006)
  8. D. Jakubczyk, T. Lulek, P. Jakubczyk, B. Lulek, Geometry and rigged strings in Bethe Ansatz, J. Phys. Conference series, 30, 188-196(2006)
  9. T. Lulek, B. Lulek, P. Jakubczyk, D. Jakubczyk, Quasimomenta of string configuations,  J. Phys. Conference series, 30, 209-214(2006)
  10. D. Jakubczyk, T. Lulek, P. Jakubczyk, B. Lulek, The role of Robinson-Schensted and Kerov-Kirillov-Reshetikhin bijections in Bethe Ansatz, J. Phys. Conf. Ser., 104, 012042 (2008), Anglia
  11. P. Jakubczyk, T. Lulek, D. Jakubczyk, B.Lulek, Construction of Kostka matrix at the level of bases,  J. Phys. Conf. Ser., 104, 012039(2008), Anglia
  12. D. Jakubczyk, T. Lulek, P. Jakubczyk, B. Lulek, Algebraic Bethe Ansatz for N=4, J. Phys. Conf. Ser., 213, 012020(2010)
  13. P. Jakubczyk, T. Lulek, D. Jakubczyk, B.Lulek, Fourier and Schur-Weyl transforms applied to XXX Heisenberg magnet, J. Phys. Conf. Ser., 213, 012018(2010)

 

Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Akceptuję